# SDR AALA20160419003

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 46,302 hours, 19,176 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED & LANDING UNEVENTFUL.  DURING APPROACH A FLAP ASYMMETRY WHEN FLAPS 1 SELECTED.  ACCOMPLISHED BITE OF FSEU IAW 27-52-259.  R & R LT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  SYS CHECKED NORMAL.
